Hello Anonymous. I would say yes, but I wouldn't. Reason is this, its an antibiotic and what happens in most all antibiotics, when alcohol is mixed, the antibiotic will leave your system earlier, there by not giving the antibiotic a chance to work to its full potentional. Add that to theres always the risk, of some severe interaction, happening. I'd talk to your doctor, ask her/his opinion. Very best to you.
- Clarithromycin Information for Consumers
- Clarithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clarithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking vyvanse two weeks ago and I'm wondering how safe it is to drink alcohol.?
Posted 15 Apr 2011 • 1 answer
Posted 21 Aug 2014 • 2 answers
Posted 29 Nov 2014 • 1 answer
Posted 21 Jan 2016 • 2 answers
Posted 24 Feb 2016 • 1 answer